Vestnik КRAUNC. Fiz.-Mat. nauki. 2022. vol. 39. no. 2. P. 42-61. ISSN 2079-6641
MSC 47B28, 47A10, 47B12, 47B10, 34K30, 58D25
Note on the spectral theorem for unbounded non-selfadjoint operators
M. V. Kukushkin
Moscow State University of Civil Engineering, Yaroslavl highway, 26, 129337, Moscow, Russia
In this paper, we deal with non-selfadjoint operators with the compact resolvent. Having been inspired by the Lidskii idea involving a notion of convergence of a series on the root vectors of the operator in a weaker – Abel-Lidskii sense, we proceed constructing theory in the direction. The main concept of the paper is a generalization of the spectral theorem for a non-selfadjoint operator. In this way, we come to the definition of the operator function of an unbounded non-selfadjoint operator. As an application, we notice some approaches allowing us to principally broaden conditions imposed on the right-hand side of the evolution equation in the abstract Hilbert space.
Key words: Spectral theorem; Abel-Lidskii basis property; Schatten-von Neumann class; operator function; evolution equation.
Original article submitted: 04.07.2022
Revision submitted: 11.08.2022
For citation. Kukushkin M. V. Note on the spectral theorem for unbounded non-selfadjoint operators. Vestnik KRAUNC. Fiz.-mat. nauki. 2022, 39: 2, 42-61. DOI: 10.26117/2079-6641-2022-39-2-42-61
The content is published under the terms of the Creative Commons Attribution 4.0 International License (https://creativecommons.org/licenses/by/4.0/deed.ru)
© Kukushkin M. V., 2022
Competing interests. The author declares that there are no conflicts of interest with respect to authorship and publication.
Contribution and responsibility. The author contributed to the writing of the article and is solely responsible for submitting the final version of the article to the press. The final version of the manuscript was approved by the author.
- Agranovich M. S.On series with respect to root vectors of operators associated with forms having symmetric principal part,Functional Analysis and its applications, 1994. vol. 28, pp. 151-167.
- Gohberg I. C., Krein M. G. [Introduction to the theory of linear non-selfadjoint operators in a Hilbert space]. Nauka: Moscow, 1965 (In Russian).
- Kato T. Perturbation theory for linear operators.. Berlin, Heidelberg, New York: Springer-Verlag, 1980.
- Katsnelson V. E. Conditions under which systems of eigenvectors of some classes of operators form a basis, Funct. Anal. Appl., 1967. vol. 1, no. 2, pp. 122-132.
- Kipriyanov I. A.On spaces of fractionally differentiable functions, Izv. Akad. Nauk SSSR Ser. Mat., 1960. vol. 24, no. 6, pp. 865-882 (In Russian).
- Kipriyanov I. A. The operator of fractional differentiation and powers of the elliptic operators, Dokl. Akad. Nauk SSSR, 1960. vol. 131, no. 2, pp. 238-241.
- Kukushkin M. V.On One Method of Studying Spectral Properties of Non-selfadjoint Operators, Abstract and Applied Analysis, 2020. vol. 2020, 1461647 DOI:10.1155/2020/1461647.
- Kukushkin M. V. Asymptotics of eigenvalues for differential operators of fractional order, Fract. Calc. Appl. Anal., 2019. vol. 22, no. 3, pp. 658–681 DOI:10.1515/fca-2019-0037.
- Kukushkin M. V. Abstract fractional calculus for m-accretive operators, International Journal of Applied Mathematics, 2021. vol. 34, no. 1 DOI:10.12732/ijam.v34i1.1.
- Kukushkin M. V. Natural lacunae method and Schatten-von Neumann classes of the convergence exponent, Mathematics, 2022. vol. 10, no. 13, 2237 DOI:10.3390/math10132237.
- Kukushkin M. V. Evolution Equations in Hilbert Spaces via the Lacunae Method, Fractal Fract., 2022. vol. 6, no. 5, 229 10.3390/fractalfract6050229.
- Krasnoselskii M. A., Zabreiko P.P., Pustylnik E. I., Sobolevskii P. E. Integral’nyye operator v prostranstvakh summiruyemykh funktsiy [Integral operators in the spaces of summable functions]. Moscow: Nauka, FIZMATLIT, 1966.
- Krein M. G. Criteria for completeness of the system of root vectors of a dissipative operator, Amer. Math. Soc. Transl. Ser., Amer. Math. Soc., Providence, RI, 1963. vol. 26, no. 2, pp. 221-229.
- Levin B. Ja. Distribution of Zeros of Entire Functions, Translations of Mathematical Monographs, vol. 5. Providence, Rhode Island: American Mathematical Soc., 1964. 523 pp.
- Lidskii V. B. Summability of series in terms of the principal vectors of non-selfadjoint operators, Tr. Mosk. Mat. Obs., 1962. vol. 11, pp. 3-35 (In Russian).
- Markus A. S., Matsaev V. I.Operators generated by sesquilinear forms and their spectral asymptotics. Linear operators and integral equations, Mat. Issled., 1981. vol. 61, pp. 86-103 (In Russian).
- Markus A. S. Expansion in root vectors of a slightly perturbed selfadjoint operator, Soviet Math. Dokl., 1962. vol. 3, pp. 104-108 (In Russian).
- Mamchuev M. O. Solutions of the main boundary value problems for the time-fractional telegraph equation by the Green function method,Fractional Calculus and Applied Analysis, 2017. vol. 20, no. 1, pp. 190-211 DOI: 10.1515/fca-2017-0010.
- Moroz L., Maslovskaya A. G. Hybrid stochastic fractal-based approach to modeling the switching kinetics of ferroelectrics in the injection mode, Mathematical Models and Computer Simulations, 2020. vol. 12, pp. 348-356.
- Nakhushev A. M. The Sturm-Liouville problem for an ordinary differential equation of the second order with fractional derivatives in lower terms, Dokl. Akad. Nauk SSSR USSR, 1977. vol. 234, no. 2, pp. 308-311 (In Russian).
- Pskhu A. V. The fundamental solution of a diffusion-wave equation of fractional order, Izvestiya: Mathematics, 2009. vol. 73, no. 2, pp. 351-392.
- Riesz F., Nagy B. Sz. Functional Analysis. Ungar, New York, 1955.
- Samko S. G., Kilbas A. A., Marichev O. I. Fractional Integrals and Derivatives: Theory and Applications. Philadelphia, PA, USA: Gordon and Breach Science Publishers, 1993.
- Shkalikov A. A.Perturbations of selfadjoint and normal operators with a discrete spectrum, Russian Mathematical Surveys, 2016. vol. 71, no. 5(431), pp. 113-174.
Kukushkin Maksim Vladimirovich – PhD (Phys. & Math.), Senior Lecturer, Department of Higher Mathematics, Moscow State University of Civil Engineering, Moscow, Russia, ORCID 0000-0003-0598-032X.